# SDR REXA2014100101003

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 15,409 hours, 9,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED FWD FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A.  PLACARD INSTALLED, MM02 UPDATED.  R & R FLASHLIGHT & HOLDER IAW AMM 25-61-02-400-801.  FLASHLIGHT OPERATIONS GOOD, PLACARD REMOVED & MMO2 UPDATED.
